# SDR ASOA2015090813774

- Difficulty date: September 8, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 27,061 hours, 25,912 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BATTERY RIB CRACKED AT WS 56.30 INSIDE RT WHEEL WELL.  COMPLIED WITH EC/TC REO 601R-57-51-046, REPAIR NR 3.
